# SDR CHQA201000185

- Difficulty date: September 26, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 17,838 hours, 15,428 cycles
- Engine: Allsn AE3007A
- Engine time: 21,024 hours, 18,771 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED A LAV SMOKE WARNING INDICATION AFTER TAKEOFF.  THERE WAS NO ODOR OR VISUAL INDICATIONS OF SMOKE.  THE MESSAGE CLEARED ON ITS OWN WHILE THE AIRCRAFT WAS RETURNING TO FIELD.  THE AIRCRAFT WAS PREPARED FOR A FERRY FLIGHT TO CMH FOR FURTHER TROUBLESHOOTING
